Thumbnail
Access Restriction
Subscribed

Author Rabinowitz, Philip
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Language English
Subject Keyword Computable error coefficients ♦ Error estimates ♦ Cauchy integral formula ♦ Analytic functions ♦ Gaussian integration ♦ Tabulated error coefficients ♦ Numerical intergation ♦ Chebyshev polynomials
Abstract Two expressions are derived for use in estimating the error in the numerical integration of analytic functions in terms of the maximum absolute value of the function in an appropriate region of regularity. These expressions are then specialized to the case of Gaussian integration rules, and the resulting error estimates are compared with those obtained by the use of tables of error coefficients.
Description Affiliation: The Weizmann Institute of Science, Rehovoth, Israel (Rabinowitz, Philip)
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2005-08-01
Publisher Place New York
Journal Communications of the ACM (CACM)
Volume Number 12
Issue Number 5
Page Count 3
Starting Page 268
Ending Page 270


Open content in new tab

   Open content in new tab
Source: ACM Digital Library